<  Back to the Polytechnique Montréal portal

On control of systems modelled as deterministic Rabin automata

John G. Thistle

Article (1995)

An external link is available for this item
Additional Information: Nom historique du département: Département de génie électrique et de génie informatique
Department: Department of Electrical Engineering
Department of Computer Engineering and Software Engineering
PolyPublie URL: https://publications.polymtl.ca/31690/
Journal Title: Discrete Event Dynamic Systems: Theory and Applications (vol. 5, no. 4)
Publisher: Springer
DOI: 10.1007/bf01439153
Official URL: https://doi.org/10.1007/bf01439153
Date Deposited: 18 Apr 2023 15:25
Last Modified: 05 Apr 2024 11:21
Cite in APA 7: Thistle, J. G. (1995). On control of systems modelled as deterministic Rabin automata. Discrete Event Dynamic Systems: Theory and Applications, 5(4), 357-381. https://doi.org/10.1007/bf01439153

Statistics

Dimensions

Repository Staff Only

View Item View Item